# SDR AALA20141209015

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 9,395 hours, 3,695 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Part number: FBF1272502
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL GND CREW WAS UNABLE TO OPEN FWD CARGO DOOR.  ACCESS TO FWD CARGO COMPARTMENT GAINED THROUGH ACCESS PLATE IN CABIN.  FOUND CARGO NET FAILED & CARGO SHIFTED FWD.  R & R CARGO NET.
